Alert archive / North Dakota / Wind Chill Warnings in 2019
Wind Chill Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill warning at Feb 26, 2019, 2:20 PM CST for 7 counties in North Dakota. It took effect at Feb 26, 2019, 8:00 PM CST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2019, 2:20 PM CST (20:20 UTC)
- In effect from
- Feb 26, 2019, 8:00 PM CST
- Expired
- Feb 27, 2019, 11:43 AM CST
- In force
- 16 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Divide County, ND, McKenzie County, ND, Mountrail County, ND, Renville County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 123 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 435 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
347 WWUS43 KBIS 262020 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 220 PM CST Tue Feb 26 2019 NDZ047-048-050-051-270430- /O.CAN.KBIS.WW.Y.0015.000000T0000Z-190227T0000Z/ /O.NEW.KBIS.WC.Y.0019.190227T0600Z-190227T1600Z/ Logan-La Moure-McIntosh-Dickey- Including the cities of Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 220 PM CST Tue Feb 26 2019 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY... * WHAT...Very cold wind chills as low as 30 below zero expected. * WHERE...Logan, La Moure, McIntosh and Dickey counties. * WHEN...From midnight tonight to 10 AM CST Wednesday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ NDZ001>004-009>011-017-270430- /O.NEW.KBIS.WC.W.0005.190227T0200Z-190227T1600Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Williston, New Town, Stanley, Parshall, Minot, and Watford City 220 PM CST Tue Feb 26 2019 /120 PM MST Tue Feb 26 2019/ ...WIND CHILL WARNING IN EFFECT FROM 8 PM CST /7 PM MST/ THIS EVENING TO 10 AM CST /9 AM MST/ WEDNESDAY... * WHAT...Dangerously cold wind chills as low as 45 below zero expected. * WHERE...Portions of north central and northwest North Dakota. * WHEN...From 8 PM CST /7 PM MST/ this evening to 10 AM CST /9 AM MST/ Wednesday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ NDZ005-012-013-018>023-025-031>037-040>046-270430- /O.NEW.KBIS.WC.Y.0019.190227T0600Z-190227T1600Z/ Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons- Including the cities of Rolla, Dunseith, Rolette, Shell Valley, St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, and Strasburg 220 PM CST Tue Feb 26 2019 /120 PM MST Tue Feb 26 2019/ ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 10 AM CST /9 AM MST/ WEDNESDAY... * WHAT...Very cold wind chills as low as 40 below zero expected. * WHERE...Most of southwest and central North Dakota. * WHEN...From midnight CST /11 PM MST/ tonight to 10 AM CST /9 AM MST/ Wednesday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ PA
5 follow-up statements
364 WWUS43 KBIS 270013 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 613 PM CST Tue Feb 26 2019 NDZ001>004-009>011-017-270815- /O.CON.KBIS.WC.W.0005.190227T0200Z-190227T1600Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Williston, New Town, Stanley, Parshall, Minot, and Watford City 613 PM CST Tue Feb 26 2019 /513 PM MST Tue Feb 26 2019/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ WEDNESDAY... * WHAT...Dangerously cold wind chills as low as 45 below zero expected. * WHERE...Portions of north central and northwest North Dakota. * WHEN...From 8 PM CST /7 PM MST/ this evening to 10 AM CST /9 AM MST/ Wednesday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ NDZ005-012-013-018>023-025-031>037-040>048-050-051-270815- /O.CON.KBIS.WC.Y.0019.190227T0600Z-190227T1600Z/ Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Rolla, Dunseith, Rolette, Shell Valley, St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 613 PM CST Tue Feb 26 2019 /513 PM MST Tue Feb 26 2019/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 10 AM CST /9 AM MST/ WEDNESDAY... * WHAT...Very cold wind chills as low as 40 below zero expected. * WHERE...Most of southwest and central North Dakota. * WHEN...From midnight CST /11 PM MST/ tonight to 10 AM CST /9 AM MST/ Wednesday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
942 WWUS43 KBIS 270347 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 947 PM CST Tue Feb 26 2019 NDZ001>004-009>011-017-271200- /O.CON.KBIS.WC.W.0005.000000T0000Z-190227T1600Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Williston, New Town, Stanley, Parshall, Minot, and Watford City 947 PM CST Tue Feb 26 2019 /847 PM MST Tue Feb 26 2019/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ WEDNESDAY... * WHAT...Dangerously cold wind chills as low as 45 below zero expected. * WHERE...Portions of north central and northwest North Dakota. * WHEN...From 8 PM CST /7 PM MST/ this evening to 10 AM CST /9 AM MST/ Wednesday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ NDZ005-012-013-018>023-025-031>037-040>048-050-051-271200- /O.CON.KBIS.WC.Y.0019.190227T0600Z-190227T1600Z/ Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Rolla, Dunseith, Rolette, Shell Valley, St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 947 PM CST Tue Feb 26 2019 /847 PM MST Tue Feb 26 2019/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ WEDNESDAY... * WHAT...Very cold wind chills as low as 40 below zero expected. * WHERE...Most of southwest and central North Dakota. * WHEN...From midnight CST /11 PM MST/ tonight to 10 AM CST /9 AM MST/ Wednesday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
279 WWUS43 KBIS 271004 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 404 AM CST Wed Feb 27 2019 NDZ001>004-009>011-017-271800- /O.EXT.KBIS.WC.W.0005.000000T0000Z-190227T1800Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Williston, New Town, Stanley, Parshall, Minot, and Watford City 404 AM CST Wed Feb 27 2019 /304 AM MST Wed Feb 27 2019/ ...WIND CHILL WARNING NOW IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Dangerously cold wind chills as low as 45 below zero expected. * WHERE...Portions of north central and northwest North Dakota. * WHEN...Until noon CST /11 AM MST/ today. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ NDZ005-012-013-018>023-025-031>037-040>048-050-051-271800- /O.EXT.KBIS.WC.Y.0019.000000T0000Z-190227T1800Z/ Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Rolla, Dunseith, Rolette, Shell Valley, St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 404 AM CST Wed Feb 27 2019 /304 AM MST Wed Feb 27 2019/ ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Very cold wind chills as low as 35 below zero expected. * WHERE...Most of southwest and central North Dakota. * WHEN...Until noon CST /11 AM MST/ today. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ WAA
325 WWUS43 KBIS 271444 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 844 AM CST Wed Feb 27 2019 NDZ001>004-009>011-017-271800- /O.CON.KBIS.WC.W.0005.000000T0000Z-190227T1800Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Williston, New Town, Stanley, Parshall, Minot, and Watford City 844 AM CST Wed Feb 27 2019 /744 AM MST Wed Feb 27 2019/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Dangerously cold wind chills as low as 45 below zero ongoing. * WHERE...Portions of north central and northwest North Dakota. * WHEN...Until noon CST /11 AM MST/ today. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ NDZ005-012-013-018>023-025-031>037-040>048-050-051-271800- /O.CON.KBIS.WC.Y.0019.000000T0000Z-190227T1800Z/ Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Rolla, Dunseith, Rolette, Shell Valley, St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 844 AM CST Wed Feb 27 2019 /744 AM MST Wed Feb 27 2019/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Very cold wind chills as low as 35 below zero ongoing. * WHERE...Most of southwest and central North Dakota. * WHEN...Until noon CST /11 AM MST/ today. * ADDITIONAL DETAILS...The very cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
785 WWUS43 KBIS 271743 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 1143 AM CST Wed Feb 27 2019 NDZ001-009-280000- /O.CAN.KBIS.WC.W.0005.000000T0000Z-190227T1800Z/ /O.NEW.KBIS.WC.Y.0020.190227T1800Z-190228T0000Z/ Divide-Williams- Including the cities of Crosby and Williston 1143 AM CST Wed Feb 27 2019 ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL WARNING IS CANCELLED... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero expected. * WHERE...Divide and Williams counties. * WHEN...Until 6 PM CST this evening. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ NDZ002>004-010-011-017-271845- /O.CAN.KBIS.WC.W.0005.000000T0000Z-190227T1800Z/ Burke-Renville-Bottineau-Mountrail-Ward-McKenzie- Including the cities of Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, New Town, Stanley, Parshall, Minot, and Watford City 1143 AM CST Wed Feb 27 2019 /1043 AM MST Wed Feb 27 2019/ ...WIND CHILL WARNING IS CANCELLED... The Wind Chill Warning has been cancelled. $$ NDZ005-012-013-018>023-025-031>037-040>048-050-051-271845- /O.CAN.KBIS.WC.Y.0019.000000T0000Z-190227T1800Z/ Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Rolla, Dunseith, Rolette, Shell Valley, St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 1143 AM CST Wed Feb 27 2019 /1043 AM MST Wed Feb 27 2019/ ...WIND CHILL ADVISORY IS CANCELLED... The Wind Chill Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill warning went out at Feb 26, 1:23 PM CST, 57 minutes earlier.
Area forecast discussion, Feb 26, 1:23 PM CST, 57 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 123 PM CST Tue Feb 26 2019 .UPDATE... Issued at 122 PM CST Tue Feb 26 2019 Cancelled most of the Winter Weather Advisory except for LaMoure, Dickey, Logan, and McIntosh counties with this update. Wind Chill headlines will be needed for tonight and Wednesday morning with the next update. UPDATE Issued at 1009 AM CST Tue Feb 26 2019 No significant changes for the remainder of the day. A current band of moderate snow with visibility as low as one half mile at times across south central North Dakota as of 16 UTC, in association with 850-700mb frontogenesis, will continue to propagate east this morning. Frontogenesis is expected to wane by 18 UTC. For this evening, a mid level jet streak and an associated elongated channel of vorticity will support the continued focus of snow across the south central and James River Valley. UPDATE Issued at 536 AM CST Tue Feb 26 2019 Will trim off and cancel some of the wind chill advisory across the northern James River Valley. Otherwise scattered areas across the north still have cold wind chills. && .SHORT TERM...(Today and tonight) Issued at 341 AM CST Tue Feb 26 2019 Short term concerns include the snow expected today, followed by cold wind chills tonight. Tonight's wind chills are expected to fall into the advisory category, between -25 and -35, and will let the day shift handle the potential wind chill related advisories and let the winter weather advisory for snow play out today. Will leave the winter weather advisory in place today. Current thinking continues to focus on mid level forcing for snow across southern North Dakota. H700 F-G forcing will be confined to the southern third of the state this morning, with resulting Omega maximized at 700mb as well. Generally diminished the snow potential to around 3 inches today, so this will be a low end advisory. The snow will end from west to east this afternoon, and by evening will be done. Temperatures for today will be in the single digits above zero at best as the low level arctic air remains in place. Trended toward teh NBM guidance tonight which was 1 to 3 degrees colder than SuperBlend. .LONG TERM...(Wednesday through Monday) Issued at 341 AM CST Tue Feb 26 2019 Only a slight warmup is forecast for Wednesday afternoon and Thursday, then much colder air will return statewide. Wind chill advisories to warnings will probably be issued through this period with wind chills between 25 to 45 below. Little precipitation is forecast after Thursday and Friday. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 122 PM CST Tue Feb 26 2019 VFR to MVFR ceilings will continue this afternoon across most of western and central North Dakota, clearing from northwest to southeast tonight. Snow will continue under the stratus, although not as intense as earlier today. Pockets of MVFR/IFR visibility are expected in snow. && .BIS WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 6 PM CST this evening for NDZ047- 048-050-051. && UPDATE...PA SHORT TERM...WAA LONG TERM...WAA AVIATION...PA
Hazardous weather outlook, Feb 26, 1:15 PM CST, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 115 PM CST Tue Feb 26 2019 NDZ047-048-050-051-271915- Logan-La Moure-McIntosh-Dickey- 115 PM CST Tue Feb 26 2019 This Hazardous Weather Outlook is for portions of southeast North Dakota. .DAY ONE...This Afternoon and Tonight A Winter Weather Advisory is in effect through early this evening. See www.weather.gov/bis for details. Dangerous wind chills to 30 below are expected tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Dangerous wind chills are likely Wednesday morning, and again Friday through at least early next week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall amounts to the Bismarck National Weather Service by calling 1-800-247-0212, or through social media such as Facebook or Twitter. NDZ001>005-009>013-017>023-025-031>037-040>046-271915- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons- 115 PM CST Tue Feb 26 2019 /1215 PM MST Tue Feb 26 2019/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight Dangerous wind chills of 35 to 45 below zero are expected tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Dangerous wind chills are likely Wednesday morning, and again Friday through at least early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. PA
In the hours before
Local storm report, Feb 26, 8:46 AM CST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
846 AM CST TUE FEB 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM SNOW GLEN ULLIN 46.82N 101.83W
02/26/2019 M1.5 INCH MORTON ND TRAINED SPOTTER
STORM TOTAL SNOW THUS FAR. STILL SNOWING.
&&Local storm report, Feb 26, 8:47 AM CST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
847 AM CST TUE FEB 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM SNOW BELFIELD 46.89N 103.20W
02/26/2019 E3.5 INCH STARK ND PUBLIC
STORM TOTAL SNOW THUS FAR.
&&Local storm report, Feb 26, 10:58 AM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1058 AM CST TUE FEB 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM SNOW GRASSY BUTTE 47.39N 103.25W
02/26/2019 M1.2 INCH MCKENZIE ND CO-OP OBSERVER
&&Local storm report, Feb 26, 11:53 AM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1153 AM CST TUE FEB 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM SNOW 3 SSE BISMARCK 46.77N 100.76W
02/26/2019 M1.7 INCH BURLEIGH ND OFFICIAL NWS OBS
TOTAL FOR THE DAY SO FAR. STILL SNOWING.
&&Local storm report, Feb 26, 2:20 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
220 PM CST TUE FEB 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM SNOW HAZEN 47.30N 101.62W
02/26/2019 M4.1 INCH MERCER ND PUBLIC
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 2:20 PM CST | Wind Chill Advisory | BIS | Adams, Billings, Bowman, Burleigh, Dickey, Dunn and 19 more | 21 hr |
Nearby
Wind Chill Warnings in North Dakota, 2019Every wind chill warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.